# SDR AALA202405176222

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 91,563 hours, 11,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 JUMPSEAT FLASHLIGHT INOP. REMOVED AND REPLACED FLASHLIGHT BATTERY AT L1 JUMPSEAT IAW AMM 25-64-01. OPS CHECK GOOD.
